# SDR 97ZZZM570

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panels
- Part number: 1547690104
- Condition: Missing
- Location: Rt Wing Fus
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

AFTER APPROXIMATELY 125 NM, AFTER TAEKOFF, A SUDDEN VIBRATION WAS FELT.  AIRCRAFT RETURNED TO BASE.  LANDING WAS NORMAL.  AFTER LANDING, INSPECTION REVEALED PANELS 198K AND 196B WERE MISSING.  RIGHT WING TO FUSE PANELS REINSTALLED.  AIRCRAFT RETURNED TO SERVICE.  NO FURTHER DAMAGE NOTED.  (M)
